Driver revived after 4 overdose-reversal shots

Michigan

FILE – This July 3, 2018 file photo shows a Narcan nasal device which delivers naloxone in the Brooklyn borough of New York. On Tuesday, Aug. 6, 2019, health officials reported that prescriptions of the overdose-reversing drug naloxone are soaring, and experts say that could be a reason overdose deaths have stopped rising for the first time in nearly three decades. (AP Photo/Mary Altaffer)

DETROIT (AP) — Michigan State Police say troopers had to give a driver in the Detroit area four doses of an overdose-reversal drug to revive him after he purportedly ingested heroin on his way home.

The report says troopers found the man slumped over in the driver’s seat after an apparent overdose. He took a gasp of air after a third shot of Narcan and awoke after the fourth.

The report says that the driver, who wasn’t identified, later explained that he’d bought four packets of heroin and consumed one. The report didn’t say if the man was facing possible charges.

Copyright 2019 Nexstar Broadcasting, Inc. All rights reserved. This material may not be published, broadcast, rewritten, or redistributed.

Michigan Headlines

More Michigan